# SDR AALA20151222017

- Difficulty date: December 22, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 10,486 hours, 1,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: S479W2306
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  LAVATORY 3F RC DOOR EMER LIGHT COVER IS BROKEN.  R & R LIGHT ASSEMBLY IAW AMM 33-51-05.
